# SDR DALA2020122304241

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Frame 53.2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BELLY FAIRING STRUCTURE SUPPORT WEB LOCATED FRAME 53.2 AT LEVEL STR 50L AT LOWER FUSELAGE.  CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON BELLY FAIRING STRUCTURE SUPPORT WEB LOCATED AT FRAME 53.2 AT LEVEL STRG 50L LOWER FUSELAGE, AS PER ER/A NR 588896-14, REV ORIGINAL.
